Volume 19, Issue 1 (4-2024)                   IJMSI 2024, 19(1): 193-209 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Baglan I, Kanca F, Mishra V N M. Fourier Method For an Existence of Quasilinear Inverse Pseudo-Parabolic Equation. IJMSI 2024; 19 (1) :193-209
URL: http://ijmsi.ir/article-1-1757-en.html
In this work, the inverse quasi-linear pseudo-parabolic problem was investigated. We demonstrated the solution by the Fourier approximation. The inverse problem was first examined by linearizing and then used implicit finite difference schema for the numerical solution.
Type of Study: Research paper | Subject: General

1. I. Baglan, F. Kanca, The Continuous Dependence and Numerical Approximation of the Solution of the Quasilinear Pseudo-Parabolic Problem with Periodic Boundary Condition, Journal of Advances in Mathematics, 5(3), (2014),132-143. [DOI:10.1186/1687-1847-2014-277]
2. J. R. Cannon , Y. Lin, Determination of Parameter p(t) in Hölder Classes for Some Semilinear Parabolic Equations, Inverse Problems, 4, (1988), 595-606. [DOI:10.1088/0266-5611/4/3/005]
3. Y. Cao, J. Yin, C. Wang, Cauchy Problems of Semilinear Pseudo-Parabolic Equations, Journal of Differential Equations, 246(12), (2009), 4568-4590. [DOI:10.1016/j.jde.2009.03.021]
4. C. Cesarano, G. M. Cennamo, L. Pilacidil, Humbert Polynomials and Functions in Terms of Hermite Polynomials Towards Applications to Wave Propagation, Wseas Transactions on Mathematics, 13, (2014), 595-60.
5. G. Dattoli, S. Lorenzutta, P. E. Ricci, C. Cesarano, On a Family of Hybrid Polynomials, Integral Transforms and Special Functions, 15(6), (2004), 485-490. [DOI:10.1080/10652460412331270634]
6. G. Dattoli, P. E. Ricci, C. Cesarano, The Lagrange Polynomials the Associated Generalizations and the Umbral Calculus, Integral Transforms and Special Functions, 14(2) , (2003), 181-186. [DOI:10.1080/1065246031000098186]
7. W. H. Ford, T. W. Ting, Stability and Convergence of Difference Approximations to Pseudo Parabolic Partial Differential Equations, Mathematics of Computation, 27(124), (1973), 739-743. [DOI:10.1090/S0025-5718-1973-0366052-4]
8. H. Halilov, I. Ciftci, Fourier Method for a Qusilinear Pseudo-Parabolic Equation with Periodic Boundary Condition, Hacettepe Journal of Mathematics and Statistics, 37(2), (2008), 69-79.
9. F. Kanca, I. Baglan, Determination of an Unknown Heat Source from Integral Overdetermination Condition, Iranian Journal of Science and Technology, Transaction A: Science, 42(1), (2018), 1373-1382. [DOI:10.1007/s40995-017-0454-z]
10. F. Kanca, I. Baglan, Inverse Problem for Euler-Bernoulli Equation with Periodic Boundary Condition, Filomat, 32(16), (2018), 5691-5705. [DOI:10.2298/FIL1816691K]
11. F. Kanca, I. Baglan, Analysis for Two-Dimensional Inverse Quasilinear Parabolic Problem by Fourier Method, Inverse Problems in Science and Engineering, 29(12), (2021), 1912-1945. [DOI:10.1080/17415977.2021.1890068]
12. K. H. Kwek, C. C. Qu, Alternative Principle for Pseudo-Parabolic Equations, Dynamic Systems and Applications, 5(2), (1996), 211-217.
13. W. Luther, Control Problems Governed by a Pseudo-Parabolic Partial Differantial Equation, American Mathematical Society, 250, (1979), 235-246. [DOI:10.1090/S0002-9947-1979-0530053-5]
14. R. Pourgholia, M. Rostamiana and M.Emamjome, A Numerical Method for Solving a Nonlinear Inverse Parabolic Problem, Inverse Problems in Science and Engineering, 18(8), (2010), 1151-1164. [DOI:10.1080/17415977.2010.518287]
15. S. Showalter, T.W. Ting, Pseudoparabolic Partial Differential Equations, SIAM Journal on Mathematical Analysis, 1, (1970), 1-26. [DOI:10.1137/0501001]
16. T. W. Ting, Parabolic and Pseudo-Parabolic Partial Partial Differential Equations, Journal of the Mathematical Society of Japan, 21, (1969), 440-453. [DOI:10.2969/jmsj/02130440]

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb